# SDR UALA2012020600708

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 41,740 hours, 8,974 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 95
- Condition: Inoperative
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT MAIN BATTERY CHARGER NO OUTPUT.  REPLACED MAIN SHIP BATTERY AND CHARGER.  OPS OKAY.
